# SDR CAL950903

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1072-1092
- Part time: 65,448 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON THE OUTBOARD FLOOR SUPPORT AT BS 1072-BS 1092, RBL 60.  THE CORRODED SECTION WAS REMOVED.  AN L-ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.  (X)
